# SDR DALA2022011900363

- Difficulty date: January 17, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 A.A./ A.D. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #15 SCRATCHES BTW 11-12 OCLOCK POSITION ON SKIN AND FITTING, HOLE #11 SCRATCHES AT 9 OCLOCK POSITION ON FITTING, HOLE #18 CORROSION BTW 2-3 OCLOCK POSITION ON FITTING, HOLE #17 SCRATCHES BTW 10-11 O?CLOCK POSITION ON FITTING. IN REF. CARD. CORRECTIVE ACTION: SUMMARY RH ENG DRAG FTG WERE REPAIRED (PERMANENT REPAIR) PER ER/A 583989-14AD REV C SECTION V AND ETI-57-21-568 REV 3. (2089608)
